MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB

ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB
Model Number TL-18N
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is part of a health risk evaluation which is currently in progress for the tlab non-conformance.The corrective actions will be determined once the evaluation is completed.
 
Event or Problem Description
Transjugular liver biopsy where a 3-4mm piece of the tlab sheath broke off and was sent to the inferior pulmonary artery.
 
Additional Manufacturer Narrative
H3 other text : placeholder.
 
Event or Problem Description
Follow up.

Brand Name
TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10854667
Report Number1625425-2020-00710
Device Sequence Number11570283
Product Code DYB
UDI-Device Identifier00886333218530
UDI-Public00886333218530
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberTL-18N
Device Catalogue NumberTL-18N
Device Lot Number1419198
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;